Electron. J. Diff. Equ., Vol. 2010(2010), No. 97, pp. 1-13.

Filippov approach in stochastic maximum principle without differentiability assumptions

Mokhtar Hafayed

In this article, we establish necessary conditions for optimality in stochastic control of systems governed by stochastic differential equations with nonsmooth coefficients. The approach used is based on the approximation of the nonsmooth coefficient by smooth one which generate a sequence of smooth control problems. Ekeland's variational principle is then applied to obtain a sequence of nearly optimal controls which satisfy necessary conditions for near optimality. By using the generalized notion of Filippov's solutions and the stable convergence, we obtain an explicit formula for the adjoint process and the inequality between the Hamiltonians, on a good extension of the initial filtered probability space.

Submitted April 15, 2010. Published July 15, 2010.
Math Subject Classifications: 60H10, 34F05.
Key Words: Stochastic differential equation; generalized Filippov's solutions; optimal control; maximum principlel Ekeland's variational principle.

Show me the PDF file (262 KB), TEX file, and other files for this article.

Mokhtar Hafayed
Laboratory of Applied Mathematics, University of Med-Khider
PO Box 145, Biskra (7000), Algeria
email: hafa.mokh@yahoo.com

Return to the EJDE web page